Alert archive / Maine / Coastal Flood Statements in 2010
Coastal Flood Statement 21, NWS Gray, ME
NWS Gray, ME issued this coastal flood statement at Dec 22, 2010, 2:05 PM EST for Cumberland County, York County, Maine; Rockingham County, New Hampshire. It took effect at Dec 23, 2010, 10:00 AM EST. It was in force for 58 min.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2010, 2:05 PM EST (19:05 UTC)
- In effect from
- Dec 23, 2010, 10:00 AM EST
- Expired
- Dec 23, 2010, 10:58 AM EST
- In force
- 58 min
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, York County, ME, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 64 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
738 WHUS41 KGYX 221905 CFWGYX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 205 PM EST WED DEC 22 2010 ...TIDES WILL BE RUNNING HIGH OVER THE NEXT SEVERAL DAYS...WITH SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDES... THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET AROUND NOON ON THURSDAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5 FEET ABOVE PREDICTED LEVELS TODAY...AND WILL LIKELY DO THE SAME TOMORROW. THIS WILL RESULT IN THE TIDE RISING CLOSE TO...BUT NOT ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND. ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME OF HIGH TIDE THURSDAY MIDDAY. A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS AND ROUGH SEAS FOR THE NEXT SEVERAL DAYS. THE PREDICTED HIGH TIDE INCREASES TO 10.7 FEET AROUND NOON TIME THURSDAY AND FRIDAY. WITH TIDAL SURGE AND ROUGH SEAS THERE COULD BE MORE SPLASHOVER WITH THESE HIGH TIDES. PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS. MEZ023-024-NHZ014-231900- /O.NEW.KGYX.CF.S.0021.101223T1500Z-101223T1900Z/ COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 205 PM EST WED DEC 22 2010 ...TIDES WILL BE RUNNING HIGH OVER THE NEXT SEVERAL DAYS...WITH SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDES... THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET AROUND NOON ON THURSDAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5 FEET ABOVE PREDICTED LEVELS TODAY...AND WILL LIKELY DO THE SAME TOMORROW. THIS WILL RESULT IN THE TIDE RISING CLOSE TO... BUT NOT ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND. ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME OF HIGH TIDE THURSDAY MIDDAY. A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS AND ROUGH SEAS FOR THE NEXT SEVERAL DAYS. THE PREDICTED HIGH TIDE INCREASES TO 10.7 FEET AROUND NOON TIME THURSDAY AND FRIDAY. WITH TIDAL SURGE AND ROUGH SEAS THERE COULD BE MORE SPLASHOVER WITH THESE HIGH TIDES. PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS. $$ HTTP://WWW.WEATHER.GOV/GRAY
3 follow-up statements
918 WHUS41 KGYX 230412 CFWGYX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1112 PM EST WED DEC 22 2010 ...TIDES WILL BE RUNNING HIGH OVER THE NEXT SEVERAL DAYS...WITH SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDES... THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET AROUND NOON ON THURSDAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5 FEET ABOVE PREDICTED LEVELS TODAY...AND WILL LIKELY DO THE SAME TOMORROW. THIS WILL RESULT IN THE TIDE RISING CLOSE TO...BUT NOT ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND. ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME OF HIGH TIDE THURSDAY MIDDAY. A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS AND ROUGH SEAS FOR THE NEXT SEVERAL DAYS. THE PREDICTED HIGH TIDE INCREASES TO 10.7 FEET AROUND NOON TIME THURSDAY AND FRIDAY. WITH TIDAL SURGE AND ROUGH SEAS THERE COULD BE MORE SPLASHOVER WITH THESE HIGH TIDES. PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS. MEZ023-024-NHZ014-231615- /O.CON.KGYX.CF.S.0021.101223T1500Z-101223T1900Z/ COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 1112 PM EST WED DEC 22 2010 ...TIDES WILL BE RUNNING HIGH OVER THE NEXT SEVERAL DAYS...WITH SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDES... THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET AROUND NOON ON THURSDAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5 FEET ABOVE PREDICTED LEVELS TODAY...AND WILL LIKELY DO THE SAME TOMORROW. THIS WILL RESULT IN THE TIDE RISING CLOSE TO... BUT NOT ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND. ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME OF HIGH TIDE THURSDAY MIDDAY. A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS AND ROUGH SEAS FOR THE NEXT SEVERAL DAYS. THE PREDICTED HIGH TIDE INCREASES TO 10.7 FEET AROUND NOON TIME THURSDAY AND FRIDAY. WITH TIDAL SURGE AND ROUGH SEAS THERE COULD BE MORE SPLASHOVER WITH THESE HIGH TIDES. PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS. $$ HTTP://WWW.WEATHER.GOV/GRAY
442 WHUS41 KGYX 230751 CFWGYX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 251 AM EST THU DEC 23 2010 ...TIDES WILL BE RUNNING HIGH TODAY WITH SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDE... THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET AROUND NOON TODAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5 FEET ABOVE PREDICTED LEVELS AND WILL LIKELY DO THE SAME TODAY. THIS WILL RESULT IN THE TIDE RISING CLOSE TO...BUT NOT ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND. ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND TODAYS HIGH TIDE. A STRONG AREA OF LOW PRESSURE IS CENTERED SOUTHEAST OF NOVA SCOTIA. THIS LOW WILL CONTINUE TO PRODUCE GUSTY NORTHERLY WINDS AND ROUGH SEAS INTO TONIGHT. PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS. MEZ023-024-NHZ014-231900- /O.CON.KGYX.CF.S.0021.101223T1500Z-101223T1900Z/ COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 251 AM EST THU DEC 23 2010 ...TIDES WILL BE RUNNING HIGH TODAY WITH SPLASHOVER EXPECTED AROUND THE MIDDAY HIGH TIDE... THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET AROUND NOON TODAY. TIDES HAVE BEEN RUNNING ABOUT 1 TO 1.5 FEET ABOVE PREDICTED LEVELS AND WILL LIKELY DO THE SAME TODAY. THIS WILL RESULT IN THE TIDE RISING CLOSE TO... BUT NOT ABOVE...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND. ROUGH SURF FROM HIGH SEAS WILL CREATE SPLASHOVER AROUND THE TIME OF TODAYS HIGH TIDE. PEOPLE WITH INTERESTS ALONG THE COAST OF SOUTHERN MAINE AND NEW HAMPSHIRE SHOULD MONITOR WATER LEVELS AND THE POTENTIAL FOR SPLASHOVER VERY CLOSELY AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS. $$ HTTP://WWW.WEATHER.GOV/GRAY
506 WHUS41 KGYX 231558 CFWGYX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1058 AM EST THU DEC 23 2010 ...THE NOON HIGH TIDE WILL APPROACH FLOOD STAGE ALONG THE SOUTHWEST COAST OF MAINE AND SEACOAST NEW HAMPSHIRE... .THE PREDICTED ASTRONOMICAL HIGH TIDE FOR PORTLAND IS 10.7 FEET AROUND NOON TODAY. THE TIDE IS CURRENTLY RUNNING ABOUT 1.3 FEET ABOVE PREDICTED LEVELS. THIS WILL RESULT IN THE TIDE RISING TO...OR VERY CLOSE TO...THE TIDAL FLOOD STAGE OF 12 FEET AT PORTLAND HARBOR. A FEW SIDE STREETS NEAR THE WHARFS OFF COMMERCIAL STREET IN PORTLAND MAY EXPERIENCE MINOR FLOODING. ROUGH SURF FROM HIGH SEAS WILL ALSO CREATE SPLASH-OVER WITHIN AN HOUR EITHER SIDE OF THE NOON HIGH TIDE. MEZ023-024-NHZ014-231900- /O.CAN.KGYX.CF.S.0021.000000T0000Z-101223T1900Z/ /O.NEW.KGYX.CF.Y.0021.101223T1600Z-101223T1900Z/ COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 1058 AM EST THU DEC 23 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. * COASTAL FLOODING: A FEW SIDE STREETS NEAR THE WHARFS OFF COMMERCIAL STREET IN PORTLAND MAY EXPERIENCE MINOR FLOODING. ROUGH SURF FROM HIGH SEAS WILL ALSO CREATE SPLASH-OVER ALONG THE COAST. * TIMING: ONE HOUR EITHER SIDE OF THE 1113 AM HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE MINOR FLOODING...SPLASHOVER...AND BEACH EROSION ALONG THE SHORE. && $$ ES HTTP://WWW.WEATHER.GOV/GRAY
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this coastal flood statement went out at Dec 22, 9:54 AM EST, 4 hours 11 minutes earlier.
Area forecast discussion, Dec 22, 9:54 AM EST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 954 AM EST WED DEC 22 2010 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM EAST OF THE GULF OF MAINE WILL MOVE VERY SLOWLY TO THE EAST THIS AFTERNOON. A SPOKE OF ENERGY WILL ROTATE AROUND THE STORM AND CROSS THE REGION LATER TODAY INTO TONIGHT WITH A CONTINUED MODERATE NORTH TO NORTHEAST GRADIENT THROUGH THURSDAY. AS THE STORM SLOWLY CONTINUES EASTWARD THURSDAY NIGHT...THE GRADIENT WILL RELAX AS AN AREA OF HIGH PRESSURE REMAINS WEST OF THE REGION. LOW PRESSURE WILL DEVELOP OVER THE SOUTHEASTERN STATES BY EARLY SUNDAY. THE TRACK OF THIS STORM WILL BRING IT UP THE EASTERN SEABOARD LATER SUNDAY. AT THAT POINT...FORECAST MODEL SOLUTIONS VARY UPON TRACK AND POSITION. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... BANDS OF LIGHT PRECIPITATION CONTINUE TO BREAK OUT...MAINLY OVER NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA...IN RESPONSE TO IMPULSES ROTATING AROUND THE STORM SYSTEM CENTERED SOUTHEAST OF NOVA SCOTIA. ONLY MINOR CHANGES WERE MADE TO CURRENT PACKAGE WITH 1ST PERIOD GRIDS ADJUSTED BASED ON RADAR TRENDS AND MESONET. PREV DISC... 550 AM UPDATE...SNOW BREAKING OUT VERY QUICKLY THIS MORNING OVER WRN ME AND NRN HALF OF NH. THIS LOOKS TO BE IN RESPONSE TO MID LVL TROUGHING EXPANDING TO THE WEST...AND PRODUCING SOME WEAK MID-LVL DEFORMATION. EXPECTING THE MID-LVL FORCING TO PULSE UP AND DOWN THROUGH TODAY...SO ON AND OFF LIGHT SNOW CAN BE EXPECTED. HAVE ADJUSTED POPS TO REFLECT THIS. PREV DISCUSSION...AS STACKED CLOSED LOW SPINNING JUST S OF THE MAR TIMES SHIFTS A BIT TO THE WEST...IT WILL EXTEND A TROUGH BACK TO THE WEST AS WELL AND INTERACT BRIEFLY WITH WAVE OVER SRN ONTARIO. THIS SHOULD EXTEND PRECIP BACK TO THE WEST BEGINNING THIS AFTERNOON...AND CONTINUING INTO THIS EVE. SOME EVIDENCE IN MODELS OF POSSIBLE SNOW BAND DEVELOPING...ESPECIALLY NAM WHICH SHOWS TIGHT VORTICITY COUPLET AND STRONG COMPACT ISENTROPIC LIFT IN THE 290-300K LAYER MOVING INTO FAR ERN ZONES THIS AFTERNOON. GFS SIGNAL IS THERE...BUT NOT AS STRONG AS NAM. COLDER AIR MOVES IN ALOFT...THIS SHOULD MAINTAIN P-TYPE AS MAINLY SN THIS AFTERNOON...ALTHOUGH WOULD NOT BE SURPRISED TO SEE ANY LIGHT PRECIP EARLY START AS -RA. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... IF BANDING OCCURS SHOULD SEE IT MOVE ACROSS CENTRAL AND SRN ZONES FROM LATE AFTERNOON THROUGH THE EVENING HOURS...WITH LOCALIZED INTENSE SNOWFALL RATES...OTHERWISE EXPECTING SNOW FALL ON THE ORDER OF 1 TO 3 INCHES ACROSS MOST OF CWA...WITH HIGHEST AMOUNTS TO THE EAST...AND LOWEST TO THE SW. DAY SHIFT WILL HAVE TO KEEP AN OUT FOR THIS. ANY SNOW LOOKS TO WIND DOWN IN THE PRE-DAWN HOURS. && .LONG TERM /THURSDAY THROUGH TUESDAY/... SKIES SHOULD BEGIN TO CLEAR SOMEWHAT DURING THE DAY THURSDAY...THOUGH THERE WILL STILL BE A CHANCE OF MORNING SNOW SHOWERS. THE CLEARING TREND CONTINUES INTO THURSDAY NIGHT AND SHOULD PREVAIL THROUGH CHRISTMAS NIGHT AND EARLY SUNDAY. THE NEXT STORM MOVES UP THE EASTERN SEABOARD LATER SUNDAY INTO MONDAY. NOT MUCH CONFIDENCE IN THE LATE WEEKEND/EARLY WORKWEEK STORM BECAUSE OF THE VARYING MODEL SOLUTION TRACKS. FOR NOW...WILL GO WITH MORE IN THE WAY OF CLOUDS OVER THE REGION WITH SLIGHT CHANCE OF SNOW SHOWER POPS. TEMPERATURES ABOUT 5 DEGREES ABOVE NORMAL THURSDAY...DROPPING BACK TO NEAR NORMAL ON FRIDAY...THEN BACK TO SOME 5 DEGREES OR SO BELOW NORMAL ON CHRISTMAS DAY INTO EARLY NEXT WEEK. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... SHORT TERM...DEVELOPING MVFR CIGS AND VIS IN LIGHT SNOW ALL TERMINALS...WITH IFR EXPECTED TONIGHT. LONG TERM... MVFR CONDITIONS IN ANY MORNING SNOW SHOWERS THURSDAY MORNING...THEN MAINLY VFR THURSDAY AFTERNOON THROUGH SUNDAY. && .MARINE... SHORT TERM...DROPPING GALES TO SCA ATTM. MIGHT SEE A FEW GALES GUSTS THROUGH ABOUT 6 AM...ESPECIALLY WELL OFFSHORE...BUT THE TREND IS DOWN. SHOULD STAY SCA IN BOTH WINDS AND SEAS THROUGH TONIGHT. LONG TERM... OVER THE BAYS...SCA'S THURSDAY THROUGH FRIDAY NIGHT...LOWERING TO BELOW SCA CRITERIA SATURDAY AND SUNDAY. OVER THE OUTER WATERS...GLW'S THURSDAY AND THURSDAY NIGHT...LOWERING TO SCA CRITERIA FRIDAY AND FRIDAY NIGHT...THEN LOWERING TO BELOW SCA CRITERIA SATURDAY AND SUNDAY. && .TIDES/COASTAL FLOODING... TIDES ARE RUNNING AROUND 1.4 FT ABOVE PREDICTED LEVELS...AND IF PRESENT DEPARTURE HOLDS...WILL BE JUST UNDER 12 FT FOR THE 1113 AM HIGH TIDE THIS MORNING. WATCHING THE TREND CLOSELY AND IF POSITIVE DEPARTURE INCREASES A BIT FURTHER WILL BE ISSUING AN ADVISORY FOR THE UPCOMING TIDE. PREV DISC... TIDES HAVE BEEN RUNNING A FOOT OR SO ABOVE PREDICTED VALUES...AND THIS HAS BEEN BRINGING HIGH TIDE LEVELS TO AROUND 11 AND A HALF FEET AT PORTLAND. COMBINES WITH ROUGH SEAS SOME SPLASHOVER WILL BE POSSIBLE ONCE AGAIN AT HIGH TIDE THIS MORNING. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST THURSDAY FOR ANZ150>154. &&
Hazardous weather outlook, Dec 22, 1:29 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 129 PM EST WED DEC 22 2010 MEZ023-024-NHZ014-231830- COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 129 PM EST WED DEC 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-018>022-025>028-NHZ001>010-013-231830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- 129 PM EST WED DEC 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-231830- PENOBSCOT BAY-CASCO BAY- 129 PM EST WED DEC 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-231830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 129 PM EST WED DEC 22 2010 ...GALE WARNING IN EFFECT UNTIL 5 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:53 AM EST | Small Craft Advisory | GYX | 60 hr | |
| Dec 22, 10:07 AM EST | Coastal Flood Advisory | GYX | Cumberland, York | 3 hr |
| Dec 22, 2:53 PM EST | Gale Warning | GYX | 36 hr |
Nearby
Coastal Flood Statements in Maine, 2010Coastal Flood Statements in New Hampshire, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.